Bonus Segment: Man's Vision Altered Because of Erectile Dysfunction Meds

A local man checked into a New York clinic and told doctors that he has only been able to see things in red for a year! He has been using erectile dysfunction medication that he had bought on the internet which caused it.

Mount Sinai Hospital used imaging techniques to examine the man’s eyes. They revealed that there had been a structural change in his retinas that might be irreversible and could be caused by sildenafil citrate. High-definition and cross-sectional images of his eyes showed damage to the outer retina photoreceptor cells responsible for color vision.

“To actually see these types of structural changes was unexpected, but it explained the symptoms that the patient suffered from,” said  Dr. Richard Rosen, the report’s lead author and director of Retina Services at Mount Sinai Hospital.

“While we know colored-vision disturbance is a well-described side effect of this medication, we have never been able to visualize the structural effect of the drug on the retina until now,” Rosen added.

For more on this story check out today's bonus segment with Len and Michael...

 
Len Berman and Michael Riedel in the Morning

Len Berman and Michael Riedel in the Morning

Len Berman and Michael Riedel in the Morning. Read more

title

Content Goes Here